# SDR DALA1154677007

- Difficulty date: September 17, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 52,679 hours, 7,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY LIGHTS AT ROWS 31DF THROUGH 42DF WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND A BAD FUSE IN THE BATTERY PACK AND REPLACED M33404 NR 4 PER B777 AMM 33-50.  SYSTEM OPERATION WAS NORMAL AFTER M33404WAS REPLACED.
